MathSciNet Relay Station
MathSciNet bibliographic data
MR2120270 (2005i:17008) 17B05 (16P90 17B30)
Riley, David; Usefi, Hamid Lie algebras with finite Gelfand-Kirillov dimension. Proc. Amer. Math. Soc. 133 (2005), no. 6, 1569–1572 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement